Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 44, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 26, 2016, 11:28 PM CDT for Travis County, Texas. It took effect at May 27, 2016, 12:14 AM CDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 11:28 PM CDT (04:28 UTC)
- In effect from
- May 27, 2016, 12:14 AM CDT
- Expired
- May 27, 2016, 7:04 PM CDT
- In force
- 19 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 60 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Onion Creek at US 183 (ATIT2). The gauge peaked at 24.99 ft at May 27, 2016, 2:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08159000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
029
WGUS44 KEWX 270428
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1128 PM CDT THU MAY 26 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Onion Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC453-272228-
/O.NEW.KEWX.FL.W.0044.160527T0538Z-160528T0004Z/
/ATIT2.1.ER.160527T0538Z.160527T0600Z.160527T1204Z.NO/
1128 PM CDT THU MAY 26 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Onion Creek At Hwy 183.
* until Friday evening...or until the warning is cancelled.
* At 11:00 PM Thursday the stage was 8.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and continue to
rise to near 19.0 feet by after midnight tomorrow.The river will fall below
flood stage by tomorrow morning.
* Impact...At 20.0 feet...Minor lowland flooding threatens secondary roads, but
neighborhoods along Onion Creek are not affected. Upstream, the 12000 block of
Old San Antonio Road is likely flooded and impassable..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.8 feet on Jun 4
1987.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Hwy 183 15 17 8.1 Thu 11 PM 17.1 7.6 7.4 7.3 7.2
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$4 follow-up statements
574
WGUS44 KEWX 270505
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 AM CDT FRI MAY 27 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Onion Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC453-272305-
/O.EXT.KEWX.FL.W.0044.160527T0514Z-160528T0641Z/
/ATIT2.2.ER.160527T0514Z.160527T0800Z.160527T1841Z.NO/
1205 AM CDT FRI MAY 27 2016
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
the Onion Creek At Hwy 183.
* until late tonight...or until the warning is cancelled.
* At 11:00 PM Thursday the stage was 8.1 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by after midnight this morning and continue
to rise to near 25.3 feet by early this morning.The river will fall below
flood stage by this afternoon.
* Impact...At 27.0 feet...Major flooding impacts several neighborhoods along
Onion Creek. The Timber Creek neighborhood is starting to flood, and lowland
areas in the Onion Creek Forest, Onion Creek Plantations, and Yarrabee Bend
South subdivisions begin to flood. The 6100 block of East William Cannon
Drive, and the 3100 block of Brandt Road may be flooded and impassable. Bluff
Springs Road near the bridge at Onion Creek may also begin to flood. Much of
Richard Moya Park is flooded..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 26.0 feet on Jun 11
1981.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Fri Sat Sun Mon Tue
Hwy 183 15 17 8.1 Thu 11 PM 22.8 7.4 7.3 7.3 7.2
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$968
WGUS44 KEWX 270544
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 AM CDT FRI MAY 27 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Onion Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC453-272344-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-160528T0730Z/
/ATIT2.3.ER.160527T0432Z.160527T0800Z.160527T1930Z.NO/
1244 AM CDT FRI MAY 27 2016
...Forecast flooding increased from Moderate to Major severity...
The flood warning continues for
the Onion Creek At Hwy 183.
* until late tonight...or until the warning is cancelled.
* At 12:29 AM Friday the stage was 23.5 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 28.0 feet by early this
morning. The river will fall below flood stage this afternoon.
* Impact...At 28.0 feet...Major flooding impacts several neighborhoods along
Onion Creek. Homes on Dixie Drive near Foyt Ct. are close to flooding. Homes
on Pinehurst Drive and Champions Lane are surrounded by flood waters, but
structures are not expected to be flooded at this level. Low portions of
Timber Creek, Onion Creek Forest, Onion Creek Plantations, and Yarrabee Bend
South subdivisions are flooded. Portions of Bluff Springs Road, East William
Cannon Drive and Brandt Road near Onion Creek are flooded and impassable. .
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 28.9 feet on Oct 13
2013.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Fri Sat Sun Mon Tue
Hwy 183 15 17 23.5 Fri 12 AM 24.6 7.8 7.3 7.3 7.3
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$312
WGUS84 KEWX 270913
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
413 AM CDT FRI MAY 27 2016
...The flood warning continues for the following rivers in Texas...
Onion Creek At Hwy 183 Affecting Travis County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC453-280313-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-160528T0641Z/
/ATIT2.2.ER.160527T0432Z.160527T0624Z.160527T1841Z.NO/
413 AM CDT FRI MAY 27 2016
The flood warning continues for
the Onion Creek At Hwy 183.
* At 2:04 AM Friday the stage was 25.0 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by this
afternoon.
* Impact...At 23.0 feet...Moderate lowland flooding is well into the flood
plain. Richard Moya Park on Burleson Road is flooded. Water is out of banks
near Champions Lane, but no residential structures in neighborhoods along
Onion Creek are impacted at this level..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Fri Sat Sun Mon Tue
Hwy 183 15 17 25.0 Fri 2 AM 24.0 7.5 7.3 7.3 7.2
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$791
WGUS84 KEWX 271457
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 AM CDT FRI MAY 27 2016
...The flood warning is cancelled for the following rivers in Texas...
Onion Creek At Hwy 183 Affecting Travis County
...The flood warning continues for the following rivers in Texas...
Colorado River At Bastrop Affecting Bastrop County
Colorado River Near Smithville Affecting Bastrop and Fayette Counties
Colorado River Above La Grange Affecting Fayette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC453-271527-
/O.CAN.KEWX.FL.W.0044.000000T0000Z-160528T0641Z/
/ATIT2.2.ER.160527T0432Z.160527T0624Z.160527T1357Z.NO/
957 AM CDT FRI MAY 27 2016
The flood warning is cancelled for the Onion Creek At Hwy 183.
* At 9:20 AM Friday the stage was 16.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river level crested at 25.13 feet at 1:24 AM Friday. The river
level will continue falling and is expected to fall below bankfull by Friday
afternoon.
* Impact...At 15.0 feet...Flow exceeds lowest sections of the banks. Low street
crossings and bridges are threatened..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Hwy 183 15 17 16.0 Fri 09 AM 8.6 7.3 6.8 6.6 6.2
&&
LAT...LON 3012 9781 3018 9779 3023 9759 3019 9753
$$
TXC021-280857-
/O.EXT.KEWX.FL.W.0046.000000T0000Z-160528T1134Z/
/BRTT2.3.ER.160527T1311Z.160527T1800Z.160527T2334Z.NO/
957 AM CDT FRI MAY 27 2016
The flood warning continues for the Colorado River At Bastrop.
* At 9:00 AM Friday the stage was 23.4 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river level will continue rising and the West Gulf River Forecast
Center is currently expecting the river level to rise and crest around 32 feet by
early Friday afternoon. This forecast level is due to expected inflows into the
main river stem. It may be possible the river level will not reach this high this
fast...so we will monitor the river trends and issue appropriate river forecast
products as needed.
* Impact...At 33.0 feet...Disastrous flooding severely damages the Doty River,
Hidden Valley, and Pecan Shores subdivisions above Smithville. Roads and
bridges near the river are very dangerous.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Bastrop 14 23 23.4 Fri 09 AM 18.9 8.7 5.5 4.6 4.4
&&
LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718
$$
TXC021-149-280857-
/O.EXT.KEWX.FL.W.0047.000000T0000Z-160529T1200Z/
/SMIT2.3.ER.160527T1110Z.160528T0600Z.160529T0000Z.NO/
957 AM CDT FRI MAY 27 2016
The flood warning continues for the Colorado River Near Smithville.
* At 9:20 AM Friday the stage was 24.9 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river level will continue rising to around 29.2 feet by early
Saturday morning. The river level is expected to fall below flood stage Saturday
evening.
* Impact...At 30.0 feet...Major flooding inundates homes five miles upstream in
Hidden Valley Estates, three miles upstream in Doty River Estates, one mile
upstream in Pecan Shores Estates just above Smithville and in Kirtley below
Smithville..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Smithville 10 20 24.9 Fri 09 AM 27.2 14.3 7.9 5.3 4.1
&&
LAT...LON 2999 9718 3006 9717 2996 9686 2989 9692
$$
TXC149-280857-
/O.EXT.KEWX.FL.W.0045.000000T0000Z-160530T0051Z/
/LGRT2.3.ER.160527T0925Z.160528T0600Z.160529T1251Z.NO/
957 AM CDT FRI MAY 27 2016
The flood warning continues for the Colorado River Above La Grange.
* At 9:16 AM Friday the stage was 34.3 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river level will continue rising to around 43.7 feet by early
Saturday morning. The river level is expected to fall below flood stage Sunday
morning.
* Impact...At 43.0 feet...Disastrous flooding of the Colorado River damages
several mobile homes in La Grange and five permanent homes in the Fritsch Auf
subdivision are flooded up to six to seven feet. Severely flooded roads and
bridges near the river make travel and evacuations dangerous..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
La Grange 19 26 34.3 Fri 09 AM 43.4 26.6 14.7 10.2 8.0
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$
sbsWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 26, 11:09 PM CDT, 19 minutes earlier.
Area forecast discussion, May 26, 11:09 PM CDT, 19 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1109 PM CDT THU MAY 26 2016 .UPDATE... The forecast has been updated for the early cancellation of WW #217 where thunderstorm activity has diminished over the last couple hours. Farther east across the Hill Country, I-35 corridor and into the Hwy. 77 corridor a new severe thunderstorms watch (#221) is now in effect until 3 AM CDT. Rain chances have also been raised significantly for areas generally along and north of I-10. Complicated surface pattern in place with an outflow boundary roughly along a Llano to LaGrange line, with stout southerly flow in the low-levels to the south and southwest of this boundary. In addition, lone cell over the western Hill continues to remain severe while moving eastward. This will lead to additional showers and storms for most areas north of I-10. && .PREV DISCUSSION... /ISSUED 743 PM CDT THU MAY 26 2016/ UPDATE... Please see the 00Z aviation forecast discussion below. AVIATION... Convection chances will be the main concern across the region through the remainder of this evening. Based on radar trends, we have gone with TEMPO groups for TSRA at KAUS and KDRT for the next couple of hours. We will also include TEMPO groups for SAT/SSF between 06Z-10Z as activity is expected to move in from the west. Additional rainfall chances appear in the offing for our I-35 sites late tomorrow afternoon and we'll mention PROB30 groups to cover. PREV DISCUSSION... /ISSUED 318 PM CDT THU MAY 26 2016/ UPDATE... In coordination with SPC, we have issued a Severe Thunderstorm Watch along and northwest of a Junction to Uvalde to Del Rio line. Showers and thunderstorms continued to develop over the Serranias del Burro mountains to southwestern Texas. Strong instability and shear are noted across our area. PREV DISCUSSION... /ISSUED 232 PM CDT THU MAY 26 2016/ SHORT TERM (Tonight through Friday Night)... Have issued a Flash Flood Watch for areas along and east of a Burnet to Boerne to San Antonio to Karnes City line for this afternoon through late tonight. A surface boundary from morning rains over Central Texas is slowly drifting south along the I-35 corridor and provided lift to generate showers and thunderstorms. PWS have risen to near 2 inches across the Hill Country and South Central Texas tapering to near 1.5 inches along the Rio Grande. Due to earlier clearing skies allowing convective temperatures to be reached, showers and thunderstorms have developed out west from the Serranias del Burro of Mexico across the Big Bend into southwestern Texas. Expect showers and thunderstorms to continue across the eastern areas with locally heavy rains causing some flooding this afternoon into evening. Showers and thunderstorms out west will organize and move east across our area this evening into the overnight hours. This will cause another round of locally heavy rains. With the rains ongoing in the east adding to the saturated soils...the threat for flooding will continue into the overnight hours especially across eastern areas. An upper level trough will move northeast across the plains states on Wednesday forcing a dryline into the Edwards Plateau and Rio Grande Plains on Friday. Showers and thunderstorms will develop along and east of the dryline. More locally heavy rains are possible with PWS near 1.8 inches east of I-35. CAPEs of 2000 to 4000 j/kg and 0-6 km shear will allow for strong to severe storms this afternoon through Friday evening. LONG TERM (Saturday through Thursday)... A series of upper level impulses will move across the southern tier of states. A moist and unstable airmass lingers over our area due to a persistent southeasterly lower flow off the Gulf of Mexico. As a result, periods of showers and thunderstorms are expected Saturday through Thursday. Similar to the short term, a few strong to severe storms and locally heavy rains with flooding are possible. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 73 85 73 90 73 / 90 60 40 30 20 Austin Bergstrom Intl Airport 73 85 72 89 72 / 100 60 40 30 20 New Braunfels Muni Airport 73 87 72 88 73 / 70 60 30 30 20 Burnet Muni Airport 71 85 71 88 71 / 70 60 30 30 20 Del Rio Intl Airport 72 95 71 90 73 / 50 10 10 40 30 Georgetown Muni Airport 72 84 72 89 71 / 70 60 40 30 20 Hondo Muni Airport 73 91 73 90 73 / 60 30 20 30 30 San Marcos Muni Airport 73 86 72 88 72 / 90 60 30 30 20 La Grange - Fayette Regional 75 85 75 88 73 / 90 70 40 30 10 San Antonio Intl Airport 74 87 74 88 73 / 60 40 20 30 20 Stinson Muni Airport 75 90 75 90 75 / 60 40 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM CDT Friday for the following counties: Bastrop...Bexar...Blanco...Burnet...Caldwell...Comal...De Witt... Fayette...Gonzales...Guadalupe...Hays...Karnes...Kendall...Lavaca... Lee...Travis...Williamson...Wilson. && Mesoscale/Aviation...LH Synoptic/Grids...24 Public Service/Data Collection...Treadway
Hazardous weather outlook, May 26, 5:40 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 540 PM CDT THU MAY 26 2016 TXZ171>173-183>194-202>209-217>225-228-272245- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 540 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL TEXAS THIS EVENING AND TONIGHT. WHILE ALL AREAS COULD EXPERIENCE SEVERE WEATHER...THE BEST CHANCE WILL BE MAINLY ALONG AND WEST OF A GIDDINGS TO SEGUIN TO DILLEY LINE. LARGE HAIL WILL BE THE MAIN RISK...BUT DAMAGING WINDS AND A BRIEF TORNADO CAN NOT BE RULED OUT. IN ADDITION...HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR COUNTIES ALONG AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED AMOUNTS UP TO 6 INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY ACROSS MOST OF SOUTH CENTRAL TEXAS...WITH THE MAIN AREA OF CONCERN ALONG AND EAST OF U.S. HIGHWAY 281. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINS COULD RESULT IN FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL. STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE PERIOD WEATHER PATTERN REMAINS INTACT ACROSS SOUTH-CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 26, 10:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 1 WNW KERRVILLE 30.05N 99.16W
05/26/2016 E2.00 INCH KERR TX AMATEUR RADIO
REPORT VIA HAM RADIO OF 2 INCH HAIL FALLING AT THE
STATE HOSPITAL IN KERRVILLE.
&&
EVENT NUMBER EWX1600441Local storm report, May 26, 11:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL KERRVILLE 30.04N 99.14W
05/26/2016 E1.75 INCH KERR TX PUBLIC
GOLF BALL SIZED HAIL IN DOWNTOWN KERRVILLE. REPORT
GATHER VIA TWITTER.
&&
EVENT NUMBER EWX1600442Local storm report, May 26, 11:03 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM HAIL 2 ENE INGRAM 30.09N 99.20W
05/26/2016 E1.50 INCH KERR TX AMATEUR RADIO
HAM REPORTS PING PONG BALL SIZED HAIL AT THE KOA IN
KERRVILLE.
&&
EVENT NUMBER EWX1600443Local storm report, May 26, 11:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 1 NNE KERRVILLE 30.05N 99.13W
05/26/2016 E1.75 INCH KERR TX BROADCAST MEDIA
MEDIA REPORTED GOLF BALL SIZED HAIL AT SCHREINER GOLF
COURSE IN KERRVILLE
&&
EVENT NUMBER EWX1600444Local storm report, May 26, 11:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 1 SW AUSTIN BERGSTROM I 30.19N 97.68W
05/26/2016 E1.00 INCH TRAVIS TX ASOS
QUARTER SIZED HAIL REPORTED IN THE AUSTIN BERGSTROM
KAUS ASOS OBSERVATION
&&
EVENT NUMBER EWX1600445Local storm report, May 26, 11:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD 3 S HILLS 30.15N 97.07W
05/26/2016 BASTROP TX EMERGENCY MNGR
200 BLOCK OF FM 2239 AND FM 2104 NEAR GRASSYVILLE ROAD
IN PAIGE TEXAS FLOODED.
&&
EVENT NUMBER EWX1600446The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Special Weather Statement | EWX | Fayette | 30 min |
| May 26, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 26, 7:23 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 26, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Val Verde | 49 min |
| May 26, 8:27 PM CDT | Special Weather Statement | EWX | Fayette | 33 min |
| May 26, 8:36 PM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| May 26, 8:48 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 42 min |
| May 26, 9:05 PM CDT | Special Weather Statement | EWX | Kerr, Real | 40 min |
| May 26, 9:07 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 113 min |
| May 26, 9:21 PM CDT | Special Weather Statement | EWX | Travis | 39 min |
| May 26, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kerr, Real | 52 min |
| May 26, 9:30 PM CDT | Special Weather Statement | EWX | Fayette | 30 min |
| May 26, 9:46 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| May 26, 10:06 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| May 26, 10:06 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Hays, Travis | 39 min |
| May 26, 10:10 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr, Llano | 65 min |
| May 26, 10:16 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 26, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 47 min |
| May 26, 10:53 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Kendall, Kerr, Llano | 52 min |
| May 26, 11:15 PM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| May 26, 11:26 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 49 min |
| May 26, 11:37 PM CDT | Special Weather Statement | EWX | Williamson | 53 min |
| May 26, 11:51 PM CDT | Special Weather Statement | EWX | Blanco | 54 min |
| May 27, 12:03 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 4 hr |
| May 27, 12:03 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 57 min |
| May 27, 12:10 AM CDT | River Flood Warning | EWX | Fayette | 69 hr |
| May 27, 12:11 AM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| May 27, 12:19 AM CDT | River Flood Warning | EWX | Bastrop | 32 hr |
| May 27, 12:21 AM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 54 min |
| May 27, 12:43 AM CDT | Special Weather Statement | EWX | Bastrop | 47 min |
| May 27, 12:47 AM CDT | Tornado Warning | EWX | Bastrop | 28 min |
| May 27, 1:00 AM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 3 hr |
| May 27, 1:03 AM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| May 27, 1:13 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Lee | 15 hr |
| May 27, 1:46 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 59 min |
| May 27, 1:52 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 53 min |
| May 27, 1:58 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 54 hr |
| May 27, 2:42 AM CDT | Severe Thunderstorm Warning | EWX | Fayette | 63 min |
| May 27, 3:28 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 11 hr |
| May 27, 4:34 PM CDT | Special Weather Statement | EWX | Lavaca | 56 min |
| May 27, 4:50 PM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| May 27, 5:27 PM CDT | Special Weather Statement | EWX | Lavaca | 63 min |
| May 27, 5:37 PM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| May 27, 5:46 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
| May 27, 6:08 PM CDT | Areal Flood Advisory | EWX | DeWitt | 2 hr |
| May 27, 6:46 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.